Electron. J. Diff. Equ., Vol. 2014 (2014), No. 106, pp. 1-14.

Multiple solutions for perturbed p-Laplacian boundary-value problems with impulsive effects

Massimiliano Ferrara, Shapour Heidarkhani

We establish the existence of three distinct solutions for a perturbed p-Laplacian boundary value problem with impulsive effects. Our approach is based on variational methods.

Submitted August 8, 2013. Published April 15, 2014.
Math Subject Classifications: 34B15, 34B18, 34B37, 58E30.
Key Words: Multiple solutions; perturbed p-Laplacian; critical point theory; boundary-value problem with impulsive effects; variational methods.

Show me the PDF file (268 KB), TEX file, and other files for this article.

Massimiliano Ferrara
Department of Law and Economics
University Mediterranea of Reggio Calabria
Via dei Bianchi, 2 - 89131 Reggio Calabria, Italy
email: massimiliano.ferrara@unirc.it
Shapour Heidarkhani
Department of Mathematics, Faculty of Sciences
Razi University, 67149 Kermanshah, Iran
email: s.heidarkhani@razi.ac.ir

Return to the EJDE web page